# SDR JIKA2013120501

- Difficulty date: December 5, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N230BH
- Make and model: Beech C-99
- Aircraft serial: U233
- Aircraft time: 18,496 hours, 27,257 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON INITIAL APPROACH TO GRI, NOSE GEAR POSITION INDICATOR LIGHT FAILED TO ILLUMINATE WHEN LG HANDLE WAS SELECTED IN THE DOWN POSITION.  PILOT PERFORMED A MANUAL EXTENSION OF THE LG IAW ABNORMAL PROCEDURE LISTED IN AIRCRAFT FLIGHT MANUAL.  PILOT PERFORMED A FLY BY THE TOWER TO VERIFY GEAR WAS IN THE DOWN & LOCK POSITION, AFTER TOWER CONCURRENCE, AS A PRECAUTION PILOT DECLARED AN EMERGENCY & LANDED WITHOUT FURTHER INCIDENT.  MX TROUBLESHOOT REVEALED FAULTY NOSE GEAR DOWN LOCK SWITCH, NOTED SWITCH WAS R & R WITH NEW PART, MX PERFORMED OPERATIONAL CHECKS OF SWITCH, ALL CHECKED WERE NORMAL.
